No prescription needed. Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: Runny nose Sneezing Itchy, watery eyes Itching of the nose or throat Nasal congestion. Reduces swelling of nasal passages. Temporarily relieves sinus congestion and pressure. Temporarily restores freer breathing through the nose. Ask a doctor or pharmacist before use if you are taking tranquilizers or sedatives.
Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away.
Adults and children 12 years and over: Take 1 tablet every 12 hours; do not take more than 2 tablets in 24 hours. Registration permits you to participate in all areas of this site.
Please fill-in the information below. Already have an account? Looks like you have an existing account with us. We have made some changes to our site and we need you to create a new password in order to login.
Click send to recieve an email with instructions on how to create your new password. By law, products containing pseudoephedrine must now be sold behind the counter and through online retailers who must meet certain requirements.
Note that products containing pseudoephedrine remain available without a prescription in most states. Other items like kitchen teaspoons, droppers or measuring devices that come with other medicines may not be accurate. There is no difference. Both products contain 10mg of cetirizine in the same citrus flavor and can be taken by both adults and children 6 years and older.
Allergies affect more than 50 million people in the United States alone. People with allergies can experience lots of symptoms, including sneezing, runny nose, stuffy nose nasal congestion , or itchy, watery eyes. If you only develop upper respiratory symptoms at certain times of the year often spring or fall , you probably have seasonal allergic rhinitis, or outdoor allergies.
These allergies can be triggered by trees, grass and weed pollens, or outdoor mold. Learn more about outdoor allergies. Common triggers include animal dander tiny skin flakes or saliva from animals , indoor mold and dust mites. Learn more about indoor allergies. SmartSource is an online network of coupons and offers that can help you save money. Just download the coupons you want and print them out to use at your favorite stores.
Most people already have Adobe Reader installed, so this makes the transition seamless. You can get Adobe Reader for free here. But if something goes wrong, you get one more try. Also, if the total number of available offers has been claimed, the offer can expire and may not be printed. This can be the case with popular items. SmartSource coupons usually have a print limit of 2 times on any one computer.
If you share a computer with other users, they could have used those prints already. Also, offers can expire if the total number that the manufacturer made available has been met. Check to verify that your printer is connected and turned on.
If you were trying to print several coupons, the file size may be exceeding the amount of memory you have available. Try printing a single coupon. If that works, you may not be able to print out all that you want in a single session. If you share a computer with other people, make sure they did not print the coupon already.
Since SmartSource coupons can only be printed up to 2 times on the same computer, you may have exceeded the number of print times. If you see this message, something has occurred with the coupon file and it is no longer valid. Zyrtec and Zyrtec-D are not the same drug. Although they can both be used for allergy relief, one contains a decongestant and the other does not.
Zyrtec-D contains pseudoephedrine, a decongestant that can help relieve nasal congestion. If one of your primary symptoms is a stuffy nose, Zyrtec-D may be a better option than regular Zyrtec. Zyrtec is generally safe for use during pregnancy. Zyrtec-D contains pseudoephedrine, which is not recommended during the first trimester or while breastfeeding. Pseudoephedrine can pass through breast milk. Consult your doctor for the best allergy medicine to take while pregnant. Drinking alcohol in moderation may not be a life-threatening concern with the occasional use of Zyrtec.
Because alcohol can cause CNS depression, you may want to avoid drinking alcohol while on Zyrtec or Zyrtec-D because of the increased risk of drowsiness and sedation. Zyrtec-D is good for symptoms of allergic rhinitis. Because it contains a decongestant, Zyrtec-D is especially good for sinus congestion. Zyrtec-D can also relieve itchy, watery eyes, and a runny nose. Zyrtec-D can be taken at any time of the day. Those who experience drowsiness after taking Zyrtec-D may want to take it in the evening.
Zyrtec-D also contains pseudoephedrine, which, on its own, is known to cause trouble sleeping. Zyrtec-D is recommended for short-term use only. Zyrtec-D contains pseudoephedrine which should not be taken for more than 10 days at a time. If you find yourself needing Zyrtec-D for long-term nasal congestion, consult your healthcare provider.
Zyrtec-D is designed for treating allergy symptoms. The pseudoephedrine in Zyrtec-D is a decongestant that can relieve nasal congestion. However, antihistamines are not generally recommended for sinus infections because they can dry out the nasal passages.
Most people experience relief from Zyrtec-D within an hour. It can take up to two hours for the drug to reach maximum levels in the body.
Skip to main content Search for a topic or drug. Zyrtec vs. Zyrtec-D: Differences, similarities, and which is better for you. By Gerardo Sison, Pharm. Top Reads in Drug vs. Toujeo vs Lantus: Main Differences and S Dulera vs Advair: Main Differences and S
0コメント